# SDR ASAA2014052107895

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 6,109 hours, 1,976 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE, LIGHT CAME ON AT TAXI OUT.  ACFT GROUNDED.  CHECKLIST USED FMC RESTORED.
